# SDR IPXA2019062843834

- Difficulty date: June 28, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 17,644 hours, 12,307 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: AS150528A0032
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A AT FLT LVL 320 LTN PACK OFF GOT EICAS MSG CAB ALT WARN. RAN CHECKLIST, LT PACK TO ON, MESSAGE GO AWAY. DEFERRED AS PER MEL 21-51-1.  **SUPPLEMENTAL SDR** CREW DECLARED EMERGENCY - DONNED O2 MASKS AND DESCENDED TO FL100. MX INSPECTED RT ECS BAY FOUND DUCT PN AS1505-28A0032 REF IPC 21-51-15-01 DISCONNECTED.  INSTALLED AND LEAK CK OK.  C/W RT PACK BITE CK OK AMM 21-51-00-745-159.  PLACARD REMOVED DEFERRAL CLEARED.
